# SDR ASAA0946803

- Difficulty date: October 16, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655112
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STA 807 STR 27 L STR 27R IMPROPERLY INSTALLED.  REPAIRED SHEAR TIE.
